# SDR EHAA20120329004

- Difficulty date: March 29, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N171CJ
- Make and model: Beech 1900D
- Aircraft serial: UE071
- Aircraft time: 27,780 hours, 41,551 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 6041H215
- Condition: Defective
- Location: Landing Gear
- Part time: 27,780 hours, 41,551 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIC NOTICED LANDING GEAR CB POPPED.  FOLLOWED CHECKLIST AND CB RESET AND IT POPPED AGAIN. AIRCRAFT RETURNED TO BASE.  CREW MANUALLY EXTENDED LANDING GEAR.  AIRCRAFT LANDED WITH NO ISSUE.
